Some classification problems for control systems and the similarity problem for sets of square matrices
Differencialʹnye uravneniâ, Tome 40 (2004) no. 11, pp. 1479-1485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_11_a4,
author = {F. S. Vainshtein and N. I. Osetinskii},
title = {Some classification problems for control systems and the similarity problem for sets of square matrices},
journal = {Differencialʹnye uravneni\^a},
pages = {1479--1485},
year = {2004},
volume = {40},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_11_a4/}
}
TY - JOUR AU - F. S. Vainshtein AU - N. I. Osetinskii TI - Some classification problems for control systems and the similarity problem for sets of square matrices JO - Differencialʹnye uravneniâ PY - 2004 SP - 1479 EP - 1485 VL - 40 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_11_a4/ LA - ru ID - DE_2004_40_11_a4 ER -
%0 Journal Article %A F. S. Vainshtein %A N. I. Osetinskii %T Some classification problems for control systems and the similarity problem for sets of square matrices %J Differencialʹnye uravneniâ %D 2004 %P 1479-1485 %V 40 %N 11 %U http://geodesic.mathdoc.fr/item/DE_2004_40_11_a4/ %G ru %F DE_2004_40_11_a4
F. S. Vainshtein; N. I. Osetinskii. Some classification problems for control systems and the similarity problem for sets of square matrices. Differencialʹnye uravneniâ, Tome 40 (2004) no. 11, pp. 1479-1485. http://geodesic.mathdoc.fr/item/DE_2004_40_11_a4/